AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 521 found      Go to page: 1 2 3 4 5 > >>

[31] Jack Spielberg. Groupoids and $C^*$-algebras for categories of paths. Trans. Amer. Math. Soc. 366 (2014) 5771-5819.
Abstract, references, and article information   
View Article: PDF

[32] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[33] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[34] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[35] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[36] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[37] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[38] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[39] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[40] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[41] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information   
View Article: PDF

[42] Benjamin Purkis. Projective multiresolution analyses over irrational rotation algebras. Contemporary Mathematics 603 (2013) 73-85.
Book volume table of contents   
View Article: PDF

[43] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[44] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[45] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[46] Victor Kaftal, P. W. Ng and Shuang Zhang. Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$. Proc. Amer. Math. Soc. 140 (2012) 3219-3227.
Abstract, references, and article information   
View Article: PDF

[47] Terry A. Loring and Tatiana Shulman. Noncommutative semialgebraic sets and associated lifting problems. Trans. Amer. Math. Soc. 364 (2012) 721-744. MR 2846350.
Abstract, references, and article information   
View Article: PDF

[48] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information   
View Article: PDF

[49] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[50] Roberto Conti and Wojciech Szymański. Labeled trees and localized automorphisms of the Cuntz algebras. Trans. Amer. Math. Soc. 363 (2011) 5847-5870. MR 2817412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Victor Kaftal, P. W. Ng and Shuang Zhang. Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011) 2735-2746. MR 2801613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kenneth R. Davidson and Elias G. Katsoulis. Operator algebras for multivariable dynamics. Memoirs of the AMS 209 (2011) MR 2752983.
Book volume table of contents   

[53] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alex Kumjian, David Pask and Aidan Sims. Generalised morphisms of $k$-graphs: $k$-morphs. Trans. Amer. Math. Soc. 363 (2011) 2599-2626. MR 2763728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Nathaniel Johnston and David W. Kribs. Generalized multiplicative domains and quantum error correction. Proc. Amer. Math. Soc. 139 (2011) 627-639. MR 2736344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Klaus Thomsen. $C^*$-algebras of homoclinic and heteroclinic structure in expansive dynamics. Memoirs of the AMS 206 (2010) MR 2667385.
Book volume table of contents   

[60] Huaxin Lin. Approximate homotopy of homomorphisms from $C(X)$ into a simple $C^*$-algebra. Memoirs of the AMS 205 (2010) MR 2643313.
Book volume table of contents   


Results: 31 to 60 of 521 found      Go to page: 1 2 3 4 5 > >>